# SDR C2XA02CL151

- Difficulty date: July 16, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455501
- Part serial: 0138
- Condition: Intermittent
- Location: Cockpit
- Part time: 6,745 hours, 4,704 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3051 THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM CLEVELAND.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR CONTROL ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
